# SDR 2006FA0000320

- Difficulty date: March 1, 2006
- Submitted: March 1, 2006
- Operation: General aviation
- Aircraft: N6997E
- Make and model: Cessna 175A
- Aircraft serial: 56497
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bracket
- Part number: 051313211
- Condition: Cracked
- Location: Eng Mount
- Part time: 1,900 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION FOUND THE 0513132-11 UPPER RIGHT HAND ENGINE MOUNT BRACKET IN THE 0513132-4 STRINGER ASSEMBLY CRACKED. INSPECTION WAS PERFORMED DUE TO OTHER REPORTED FAILURES OF THIS BRACKET ON THE SAME MODEL OF AIRCRAFT. RECOMMEND INSPECTION OF BRACKETS IN ALL AIRCRAFT WITH THE 0513132-4 ENGINE MOUNT STINGER ASSEMBLY.
